MAUDE Adverse Event Report: SPINEOLOGY INC. OPTIMESH; INTERVERTEBRAL BODY GRAFT CONTAINMENT

SPINEOLOGY INC. OPTIMESH; INTERVERTEBRAL BODY GRAFT CONTAINMENT
Catalog Number 300-3440
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information contained in this report is being provided to the fda to comply with medical device reporting regulations and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination of admission that a device has malfunctioned or that a device is related to an injury or death.Pursuant to manufacturer policy, events resulting in a revision surgery are deemed a serious injury as defined in 21 cfr 803.3 and are determined to be mdr reportable events.
 
Event or Problem Description
The patient underwent an interbody fusion procedure with placement of an optimesh device on (b)(6) 2023 without incident.During a post-operative appointment, imaging showed the implant partially outside of the disc space with loss of graft containment.A revision surgery was conducted approximately 10 months post-operative to place an additional smaller optimesh device.

Brand Name
OPTIMESH
Common Device Name
INTERVERTEBRAL BODY GRAFT CONTAINMENT
Manufacturer (Section D)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer (Section G)
SPINEOLOGY INC.
7800 3rd street n.
suite 600
saint paul MN 55128 5455
Manufacturer Contact
megan polos
7800 3rd street n.
suite 600
saint paul, MN 55128-5455
6512568500
MDR Report Key19346103
Report Number2135156-2024-00005
Device Sequence Number15082926
Product Code OQB
UDI-Device IdentifierM7403003440
UDI-Public+M7403003440/$$3280301S24943F
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K230927
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-3440
Device Lot NumberS24943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale